# SDR DALA1304106902

- Difficulty date: October 19, 2011
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 77,037 hours, 34,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N84123
- Condition: Damaged
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CHECK,  FOUND DAMAGE FROM EXCESSIVE DRILL STARTS ON FRAME.  REPAIRED IAW ERA 486833-14.
